A commemoration of Howell Peregrine, 30 December 1938–20 March 2007

Cooker, MJ (2009) A commemoration of Howell Peregrine, 30 December 1938–20 March 2007. Journal of Engineering Mathematics, 67 (1-2). pp. 137-152. ISSN 0022-0833

[img]
Preview
PDF (PeregrineJEM1.pdf)
Download (109kB) | Preview
    Item Type: Article
    Faculty \ School: Faculty of Science > School of Mathematics
    Related URLs:
    Depositing User: Vishal Gautam
    Date Deposited: 10 Mar 2011 12:51
    Last Modified: 21 Feb 2019 00:46
    URI: https://ueaeprints.uea.ac.uk/id/eprint/19886
    DOI: 10.1007/s10665-009-9331-x

    Actions (login required)

    View Item